Aa
A
A
Close
Avatar universal
Ear drops and deafness
Hi, I went to the doctors with tinnitus. She told me it was due to ear wax and would need syringing. So I've started ear drops (earex brand) in preparation. However these seem to have left the ear with a permanently blocked/head in a bucket feeling. Is this normal? Will it be fixed once syringed?
Cancel
2 Answers
Page 1 of 1
Avatar universal
If that by itself is the cause, then it should.
The drops lubricate/soften the wax so when they do syringe, it doesn't tear anything/comes out easier.
Comment
Cancel
Comment
Avatar universal
Comment
Comment
Submit Comment
Avatar universal
Just to follow up.. It *was* the wax softening with the drops that caused me to be temporarily deaf. Syringing sorted that all out.
Comment
Cancel
Comment
Avatar universal
Comment
Comment
Submit Comment
Your Answer
Avatar universal
Answer
Know how to answer? Tap here to leave your answer...
Answer
Submit Answer
A
A
Blank
Weight Tracker
Weight Tracker
Start Tracking Now
Ear, Nose & Throat Community Resources
RSS Expert Activity
233488 tn?1310696703
Blank
Marathon Running Done Over Many Yea...
05/15 by John C Hagan III, MD, FACS, FAAOBlank
233488 tn?1310696703
Blank
New Article on Multifocal IOL vs &q...
05/15 by John C Hagan III, MD, FACS, FAAOBlank
748543 tn?1463449675
Blank
TMJ/TMJ The Connection Between Teet...
01/15 by Hamidreza Nassery , DMD, FICOI, FAGD, FICCMOBlank
Top Ear, Nose, Throat Answerers
209987 tn?1451939065
Blank
tschock
AB
1340994 tn?1374197577
Blank
Caryopteris
Raleigh, NC
612551 tn?1450025775
Blank
Jerry_NJ
NJ
Avatar m tn
Blank
JimBean315
Palm Coast, FL